MathSciNet Relay Station
MathSciNet bibliographic data
MR1610981 42A20
Kahane, Jean-Pierre Sommes partielles des séries de Fourier (d'après L. Carleson). (French) [Partial sums of Fourier series (after L. Carleson)] Séminaire Bourbaki, Vol. 9, Exp. No. 310, 491–507, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement